# SDR CALA2015060400484

- Difficulty date: June 4, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 85,293 hours, 18,383 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 0637075T6
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4R DOOR HAS A CRACK ON LIGHTNING HOLE 4TH HOLE FROM TOP.  REPAIRED 4R DOOR IAW ECRA 5210-02624.
